# SDR RAIA00509034

- Difficulty date: September 20, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 14,896 hours, 14,241 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3542 - ST L- COCKPIT AND CABIN FILLED WITH SMOKE WHILE RUNNING PACKS AT THE GATE.  MAINTENANCE DETERMINED THAT THE SMOKE WAS COMING FROM THE NR 2 PACK.  SERVICED/CLEANED THE WATERSOCK AND DEFERRED THE NR 2 PACK.
